Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Minimality of the well-rounded retract

Alexandra Pettet and Juan Souto

Geometry & Topology 12 (2008) 1543–1556
Bibliography
1 H Akrout, Singularités topologiques des systoles généralisées, Topology 42 (2003) 291 MR1941437
2 A Ash, On eutactic forms, Canad. J. Math. 29 (1977) 1040 MR0491523
3 A Ash, Small-dimensional classifying spaces for arithmetic subgroups of general linear groups, Duke Math. J. 51 (1984) 459 MR747876
4 C Bavard, Systole et invariant d'Hermite, J. Reine Angew. Math. 482 (1997) 93 MR1427658
5 A Borel, J P Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973) 436 MR0387495
6 J Martinet, Perfect lattices in Euclidean spaces, Grundlehren series 327, Springer (2003) MR1957723
7 A Pettet, J Souto, The spine that was no spine, to appear in Enseign. Math.
8 C Soulé, The cohomology of $\mathrm{SL}_{3}(\mathbb{Z})$, Topology 17 (1978) 1 MR0470141